Open Access
2001/2002 Irrational Twist Systems for Interval Maps
Jozef Bobok, Milan Kuchta
Real Anal. Exchange 27(2): 441-456 (2001/2002).


Let $I$ be a compact real interval and $f\colon ~I\rightarrow I$ continuous. We describe a special infinite minimal subsystem - we call it irrational twist system - of dynamical system $(I,f)$. We show that any twist system has an extremely regular behavior and it can be considered as an interval analogy of the irrational circle rotation.


Download Citation

Jozef Bobok. Milan Kuchta. "Irrational Twist Systems for Interval Maps." Real Anal. Exchange 27 (2) 441 - 456, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1096.37020
MathSciNet: MR1922660

Primary: 26A18 , 37A05 , 37E05 , 37E45

Keywords: interval map , invariant measure , twist system

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top